MAUDE Adverse Event Report: Saluda Medical Pty Ltd Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical Pty Ltd Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported unintended stimulation while charging their evoke closed loop stimulator (cls).The symptoms persisted during an impedance check and resulted in discomfort in the patient¿s abdominal region.Difficulties were encountered while attempting to download the device logs.The cls was subsequently turned off.A revision procedure was performed, and the cls was replaced to resolve the reported event.

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw -
AU  -
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, n -
AU   -
MDR Report Key50063695
Report Number3016111136-2026-00153
Device Sequence Number13039168
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2026
Event Location Hospital
Date Report to Manufacturer07/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale